当前位置: 网站首页>> 数学

梁峰

发布人:李智发
发布日期:2012-09-23
浏览次数:936

一、个人简介

梁峰,男,汉族,197410月生,安徽太和人,理学博士。现为安徽师范大学数学计算机科学学院教授,主要从事微分方程定性与分支理论研究。

 

二、个人简历

2001.9--2004.7 贵州工业大学运筹学与控制论专业硕士生,2004.7获硕士学位

2004.8--       安徽师范大学数学系教师,2006年任讲师,2011年任副教授

其中

2009.9—2012.6 上海师范大学计算数学专业博士生,2012.6获博士学位

 

三、研究方向

1. 泛函微分方程周期解;2. 微分方程定性与分支理论

 

四、主讲课程

本科生:《线性代数》、《高等数学》

研究生:《微分方程定性理论》

 

五、科研项目

“系数可变号的p-Laplacian中立性泛函微分方程周期解和反周期解问题”,安徽高校省级科学研究项目,起止年月:2010.1—2012.8.

 

六、主要论文

[1] Feng Liang, Maoan Han. Limit cycles near generalized homoclinic and double homoclinic loops in non-smooth systems. Chaos, Solitons and Fractals, 2012, 45:454-464.

[2] Feng Liang, Maoan Han, Valery G. Romanovski. Bifurcation of limit cycles by perturbing a piecewise linear Hamiltonian system with a homoclinic loop. Nonlinear Analysis TMA, 2012, 75:4355-4374.

[3] Feng Liang, Maoan Han. Degenerate Hopf bifurcation in non-smooth system. Int. J. Bifur. Chaos., 2012, 22. doi: I0.1142/S0218127412500575.

[4] Feng Liang, Maoan Han. The stability of some kinds of generalized homoclinic loops in planar piecewise smooth systems. Int. J. Bifur. Chaos., 2012. Accept.

[5] Feng Liang, Lu Shiping, Han Maoan. Existence of periodic solutions to a p-Laplacian-like Lienard differential equation with a deviating argument. J. of Math., 2011, 31:48-54.

[6] Feng Liang, Guo Lixiang, Lu Shiping. New results of periodic solutions for Rayleigh type p-Laplacian equation with a variable coefficient ahead of the nonlinear term. Nonlinear Anal.TMA.,2009, 70:2072-2077.

[7] Feng Liang, Guo Lixiang, Lu Shiping.  Existence of periodic solutions for a p-Laplacian neutral functional differential equation. Nonlinear Anal.TMA.,2009, 71:427-436.

[8] Feng Liang, Lu Shiping. The existence of anti-periodic solutions to a p-Laplacian neutral functional differential equation with a variable parameter. Mathematica Applicata, 2009, 22(3):188-194.

[9] Feng Liang, Lu Shiping, Han Maoan. The existence of anti-periodic solutions to a Rayleigh type functional differential Equation with a deviating argument. J. of Math. Study, 2009, 42(2) : 256 -261.

 

联系方式:liangf@mail.ahnu.edu.cn